MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT CR POR FEM CR POR RIGHT SZ 3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6).It was reported that a female patient, initial right knee implanted on (b)(6) 2021, presented to the clinic with pain and instability.The mechanical cuts appeared good on x-ray but the patients mcl appeared to be not functioning with notable gapping medially.A revision was performed on (b)(6) 2022, approximately 9 months post the initial implant procedure.Lateral releases and thicker poly did not solve the mid flexion instability, so the previous porous femur was converted to a stemmed cc femur with a cc insert.During the procedure, a slight crack of the medial condyle was noted during impaction of the femur, which occurred during impaction and adjusting rotation.The new implants were stable with good rom and the instability was significantly better per the surgeon.The explants are not available for return.Product not returning - explants not available.
 
Additional Manufacturer Narrative
No device return anticipated as they are not available for return.Concomitants: z062345, 02-022-51-3009 - truliant tib imp crc insert sz 3, 9mm, 7083097, 02-022-55-3030 - truliant por tib tray size 3f/3t, 6948376, 201-78-15 - holding pin mini sharp point 4 pk, 6947680, 201-78-98 - 2 pk, schanz pin, 4mm x 130mm, s316204, 521-78-23 - threaded pin size 2.3 collared 2pk, s300583, 521-78-32 - threaded pin size 3.0 collarless 2pk, s317555, 21-78-32 - threaded pin size 3.0 collarless 2pk, 3008421308, a10012 - gps implant kit v2.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.The crack of the medial condyle was noted during impaction and rotation of the femur, this was most likely due to the procedure.
 
Event or Problem Description
The crack happened during impaction and adjusting rotation.No other information is available to the representative.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15502468
Report Number1038671-2022-01193
Device Sequence Number5256399
Product Code JWH
UDI-Device Identifier10885862315113
UDI-Public10885862315113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT CR POR FEM CR POR RIGHT SZ 3
Device Catalogue Number02-020-14-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale